# SDR FDEA200910143560

- Difficulty date: October 14, 2009
- Submitted: October 14, 2009
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 50,153 hours, 32,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 144N81101
- Condition: Corroded
- Location: Keelbeam Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM FAIRING SUPPORT STRUCTURE HORIZONTAL WEB HAS CORROSION AT BS 1079,   RBL 5.0". KEELBEAM FAIRING SUPPORT REPAIRED IAW EA NR F-5320-133413 (SURFACE CORROSION BLEND OUT REPAIR ON KEEL BEAM FAIRING SUPPORT).  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
